# SDR IPXA10560570

- Difficulty date: June 8, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,816 hours, 18,618 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Elongated
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, WHILE WORKING CUSTOMER ID 874010, FOUND MAIN CARGO DOOR FWD HINGE (DOOR SIDE), TO HAVE AN ELONGATED HOLE AT THE FWD LWR HOLE LOCATION.   REPAIRED IAW ER NR 10-3018, DATED 16JUN2010.
